# SDR DHL2007746506

- Difficulty date: August 10, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 950a-950b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK AT FLIGHTSTAR, THE FOLLOWING DISCREPANCIES WERE NOTED, REF NR 099407, AFT CARGO COMPT AT BS 950A OB OF STR 28R INTERCOSTAL LWR FLANGE HAS EXFOLIATED CORROSION.  REMOVED AFT BODY PANEL NR 3522 IAW B727 SRM 51-30-2.  REMOVED INTERCOSTAL AT AFT CARGO COMPT 950A AND 950B OB. OF STR 28R IAW B727 SRM 51-30-2.  FABRICATED NEW INTERCOSTAL.MATERIAL USED 7075 T6 .040 PO NR 9005551 DIMENSION 20"BY 7" IAW B727 SRM 53-10-2 FIG 5 AND 51-10-3,51-30-5.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED NEW INTERCOSTAL IAW B727 SRM 51-30-2.  INSTALLED BODY PANEL NR 3522 IAW B727 SRM 51-30-2.
